MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number UNKNOWN
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient monitor goes out and it marked as offline at the central, and that the patient data is no saved.The customer also reported that the patient information appeared at the central station 4 hours after the patient was connected to the telemetry unit at 2 am.The staff stated that the patient information had not been observed at the central station until 6 am.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Additional Manufacturer Narrative
The customer reported a screen goes out, marked as offline at the centrals station and patient data is not saved.The staff also stated that patient information had not been observed at the central station until 6 am and ecgt was registered by events did not seem to be saved.No adverse patient impact was reported.Several attempts were made to determine the exact telemetry device in use (m540, m300), if the offline message was also seen and/or monitoring continued with the bedside monitor, if logs of the date of event were available for analysis and what the resolution was to the stated issue however, according to the 07nov24 email response, this information was not available.Due to the lack of information a root cause of the stated complaint is not known at this time.If more information should become available, a child record associated with this complaint will be opened for proper documentation.
 
Event or Problem Description
The customer reported that the patient monitor goes out and it marked as offline at the central, and that the patient data is not saved.The customer also reported that the patient information appeared at the central station 4 hours after the patient was connected to the telemetry unit at 2 am.The staff stated that the patient information had not been observed at the central station until 6 am.No adverse patient impact was reported.

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19632392
Report Number1220063-2024-00073
Device Sequence Number7065447
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)221018(93)MK32700-04
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown